On a path integral with a topological constraint

D.C. Khandekar, K.V. Bhagwat, F.W. Wiegel

Research output: Contribution to journalArticleAcademic

4 Citations (Scopus)
75 Downloads (Pure)

Abstract

We discuss a new method to evaluate a path integral with a topological constraint involving a point singularity in a plane. The path integration is performed explicitly in the universal covering space. Our method is an alternative to an earlier method of Inomata.
Original languageUndefined
Pages (from-to)8-9
JournalPhysics letters A
Volume127
DOIs
Publication statusPublished - 1988

Keywords

  • IR-70307

Cite this